# SDR ANCF20250331006

- Difficulty date: March 31, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N800AV
- Make and model: Boeing 787-8
- Aircraft serial: 37526
- Aircraft time: 25,615 hours, 3,081 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 510Z121038
- Part serial: S00002CVC
- Condition: Corroded
- Location: Right
- Part time: 25,615 hours, 3,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MARCH 31, 2025, DURING THE EXECUTION OF THE PUT THE AIRPLANE BACK TO SERVICE.  DEPRESERVING PROCEDURE (DMC-B787-A-10-11-07-03A-820A-A), CORROSION WAS DETECTED ON THE RH SHOCK STRUT (PN 51010-38, SN S00VC) DURING THE EXAMINE THE LANDING GEAR COMPONENTS FOR CORROSION INSPECTION.  THE STRUCTURAL DAMAGE REPORT FORM AND IMAGES OF THE AFFECTED AREA ARE ATTACHED FOR REFERENCE.  BOEING HAS REVIEWED THE REFS /B/ THROUGH /C/ MESSAGES.  BOEING RECOMMENDS THE SUBJECT SHOCK STRUT TO BE SENT OUT TO OVERHAUL. BUSHINGS NEED TO BE REMOVED, LUGS INSPECTED, CORROSION NEEDS FURTHER CLEAN UP WITH POWER TOOLS, HEAT TREAT, NON-DESTRUCTIVE INSPECTION (NDI), AND THE REST OF PROCESSES PER COMPONENT MAINTENANCE MANUAL (CMM) INSTRUCTIONS. BOEING TRUSTS THAT AVIANCA (AVI) FINDS THIS INFORMATION USEFUL. PLEASE FEEL FREE TO CONTACT US IF WE CAN BE OF FURTHER ASSISTANCE.
